# SDR DALA1051893269

- Difficulty date: December 17, 2010
- Submitted: December 20, 2010
- Operation: Air carrier
- Aircraft: N369NW
- Make and model: Airbus A320-212
- Aircraft serial: 1011
- Aircraft time: 35,488 hours, 15,753 cycles
- Engine: Ge CFM56*
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A NON ROUTINE CHECK, FOUND THE EMERGENCY PATH LIGHT AT SEAT 5C AND 8C INOPERATIVE.  MX RESECURED WIRING CONNECTORS AND FUNCTIONAL CHECK WAS NORMAL.  ACFT RETURNED SERVICE.
